Moment problems and polynomial approximation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume S5  (1996), p. 9-32
@article{AFST_1996_6_S5__9_0,
     author = {Berg, Christian},
     title = {Moment problems and polynomial approximation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, S5},
     year = {1996},
     pages = {9-32},
     zbl = {0877.44003},
     mrnumber = {1462705},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1996_6_S5__9_0}
}
Berg, Christian. Moment problems and polynomial approximation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume S5 (1996) , pp. 9-32. http://www.numdam.org/item/AFST_1996_6_S5__9_0/

[1] Akhiezer (N.I. ) . - The classical moment problem, Oliver and Boyd, Edinburgh 1965 . | Zbl 0173.41001

[2] Al-Salam ( W.A.) and Carlitz (L.) . - Some orthogonal q-polynomials . Math. Nachr., 30 ( 1965), pp. 47-61. | MR 197804 | Zbl 0135.27802

[3] Baillaud (B. ) and Bourget ( H.) . - Correspondance d'Hermite et de Stieltjes I, II, Gauthier-Villars, Paris 1905.

[4] Berg (C.) . - Critical exponents for measures. in: Open problems, ed. W. Van Assche , J. Comput. Appl. Math., 48 (1993 ), p. 227.

[5] Berg (C.) . - L2-approximation with respect to rotation invariant measures, Suppl. Rend. Circ. Mat. Palermo. Serie II, 33 (1993). pp. 211-217. | MR 1295262 | Zbl 0840.41004

[6] Berg (C.) . - Indeterminate moment problems and the theory of entire functions, J. Comput. Appl. Math., 65 (1995), pp. 27-55. | MR 1379118 | Zbl 0853.44005

[7] Berg (C.) . - Recent results about moment problems, in: Probability measures on groups and related structures XI, World Scientific , Singapore 1995. | MR 1414922 | Zbl 0919.60005

[8] Berg (C.) and Christensen ( J.P.R.) .- Density questions in the classical theory of moments, Ann. Inst. Fourier, 31, n° 3 (1981), pp. 99-114. | Numdam | MR 638619 | Zbl 0437.42007

[9] Berg (C.) and Christensen ( J.P.R.) .- Exposants critiques dans le problème des moments, C.R. Acad. Sci. Paris Série I, 296 ( 1983), pp. 661-663. | MR 705685 | Zbl 0531.28008

[10] Berg (C.) and Duran ( A.J.) .- The index of determinacy for measures and the l2-norm of orthonormal polynomials, Trans. Amer. Math. Soc., 347 (1995), pp. 2795-2811. | MR 1308001 | Zbl 0863.42019

[11] Berg (C.) and Duran ( A.J.) .- When does a discrete differential perturbation of a sequence of orthonormal polynomials belong to l2? J. Funct. Anal., 136 ( 1996), pp. 127-153. | MR 1375156 | Zbl 0867.46019

[12] Berg (C.) and Duran ( A.J.) .- Orthogonal polynomials, L2-spaces and entire functions, Math. Scand. (to appear). | MR 1452040 | Zbl 0879.42015

[13] Berg (C.) and Thill ( M.).- Rotation invariant moment problems , Acta Math. 167 ( 1991), pp. 207-227. | MR 1120603 | Zbl 0744.44006

[14] Berg (C.) and Thill ( M.) . - A density index for the Stieltjes moment problem, in: Orthogonal Polynomials and their Applications, ed. C. Brezinski, L. Gori and A. Ronveaux, IMACS Annals on computing and applied mathematics, 9 (1991), pp. 185-188. | MR 1270229 | Zbl 0830.44006

[15] Berg (C.) and Valent ( G.). - The Nevalinna parametrization for some indeterminate Stieltjes moment problems associated with birth and death processes, Methods and Applications of Analysis, 1 (1994), pp. 169-209. | MR 1291292 | Zbl 0966.44500

[16] De Branges ( L. ) .- Hilbert spaces of entire functions , Prentice-Hall, Englewood Cliffs, N.J., 1968. | MR 229011 | Zbl 0157.43301

[17] Buchwalter ( H.) and Cassier (G.) .- Mesures canoniques dans le problème classique des moments, Ann. Inst. Fourier, 34 (1984), pp. 45-52. | Numdam | MR 746493 | Zbl 0525.28002

[18] Cassier ( G.) .- Mesures canoniques dans le problème classique des moments, C.R. Acad. Sci., 296, Série I (1984), pp. 717-719. | MR 706666 | Zbl 0523.44009

[19] Cassier ( G.) .- Problème des moments sur un compact de Rn et représentation de polynômes à plusieurs variables, J. Funct. Analysis, 58 (1984), pp. 254-266. | MR 759099 | Zbl 0556.44006

[20] Chihara ( T.S.) .- On indeterminate Hamburger moment problems, Pac. J. Math., 27 (1968), pp. 475-484. | MR 238038 | Zbl 0167.41901

[21] Chihara ( T.S.) .- Indeterminate symmetric moment problems, Math. Anal. Appl., 85 (1982), pp. 331-346. | MR 649179 | Zbl 0485.44004

[22] Choquet ( G.) .- Le problème des moments, Séminaire d'initiation à l'analyse (1962), Paris. | Numdam

[23] Fuglede ( B.) .- The multidimensional moment problem , Expo. Math., 1 ( 1983), pp. 47-65. | MR 693807 | Zbl 0514.44006

[24] Hamburger ( H.) .- Über eine Erweiterung des Stieltjesschen Momentenproblems, Math. Ann., 81 (1920), pp. 235-319.; 82 (1921 ), pp. 120-164. 168-187. | JFM 47.0427.04

[25] HAVIN (V. P.) et al. (editors) .- Linear and complex analysis problem book. 199 research problems , Lecture Notes in Mathematics, 1043, Springer, Berlin - Heidelberg - New York 1984. | MR 734178 | Zbl 0545.30038

[26] Ismail (M.E.H. ) .- A queueing model and a set of orthogonal polynomials, J. Math. Anal. Appl., 108 (1985), pp. 575-594. | MR 793667 | Zbl 0579.60093

[27] Ismail (M.E.H. ) and Masson (D.R.) .- Q-Hermite polynomials, biorthogonal rational functions and Q-beta integrals, Trans. Amer. Math. Soc., 346 (1994), pp. 63-116. | MR 1264148 | Zbl 0812.33012

[28] Kjeldsen ( T.H.) .- The early history of the moment problem, Historia Math., 20 (1993), pp. 19-44. | MR 1205676 | Zbl 0769.01008

[29] Koosis (P.) .- The logarithmic integral I, Cambridge University Press, Cambridge 1988. | MR 961844 | Zbl 0665.30038

[30] Naimark ( M.A.) .- Extremal spectral functions of a symmetric operator, Izv. Akad. Nauk. SSSR ser. matem., 11 (1947), pp. 327-344; Dokl. Akad. Nauk. SSSR, 54 (1946 ), pp. 7-9. | MR 19220 | Zbl 0032.21501

[31] Nevanlinna ( R.) .- Asymptotische Entwicklungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Ann. Acad. Scient. Fennicae, (A), 18, n° 5 (1922), pp. 1-53. | JFM 48.1226.02

[32] Petersen ( L.C.) .- On the relation between the multidimensional moment problem and the one-dimensional moment problem, Math. Scand., 51 (1982), pp. 361-366. | MR 690537 | Zbl 0514.44007

[33] Riesz (M. ) .- Sur le problème des moment. Troisième Note, Arkiv för matematik, astronomi och fysik, 17, n° 16 (1923), pp. 1-52. | JFM 49.0195.01

[34] Riesz (M. ) .- Sur le problème des moments et le théorème de Parseval correspondant, Acta Litt. Ac. Sci. Szeged , 1 (1923), pp. 209-225. | JFM 49.0708.02

[35] Schmüdgen ( K.) .- On determinacy notions for the two dimensional moment problem, Ark. Mat., 29 (1991), pp. 277-284. | MR 1150378 | Zbl 0762.44004

[36] Schmüdgen ( K.) .- The K-moment problem for compact semi-algebraic sets, Math. Ann., 289 (1991), pp. 203-206. | MR 1092173 | Zbl 0744.44008

[37] Sodin (K. ) . - A note on the Hall-Mergelyan theme , Mathematical Physics, Analysis and Geometry (To appear). | Zbl 0872.44004

[38] Stieltjes ( T.J.) .- Recherches sur les fractions continues , Annales de la Faculté des Sciences de Toulouse, 8 (1894), pp. 1-122; 9 (1895), pp. 5-47. | JFM 25.0326.01 | Numdam | MR 1344720